# SDR 9514429162

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 2740 · Stabilizer Control System
- Part: Brake Switch
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PRIMARY TRIM SWITCH ON CAPTAIN'S YOKE WAS INOPERATIVE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED STABILIZER BRAKE SWITCH AT AFT PEDESTAL.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
